# SDR FDEA200907102573

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT INNER FLAP UPPER AND LOWER SKIN CHAFING MARKS, DENT AND SCRATCHES.  RIB 12-19 REPAIR PERFORMED BY BLEND OUT THE CHAFING MARK AT RIB 12/FRONT SPAR -STR.2.1 , CUT OUT THE SKIN AT RIB 12 /STR.2.1-2.2 AND PERFORM REPAIR IAW SRM 57-50-00 PARA 4.E,  CUTOUT THE SCRATCH AREA AT RIB 19 , T/E, AND INSTALL A PATCH , ALL APPROVED BY RAS/FOK/155/2009 ISS A AND EA 6-5750-131252.
